# SDR UIEA2012091200414

- Difficulty date: September 12, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 74,092 hours, 14,493 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE LT THRUST REVERSER IS MISSING  APPROXIMATELY 2 FT OF THE FORWARD WEAR STRIP ON THE FORWARD OTBD FRAME.  DISPOSITION IS TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1, STEP 1 OF EO 4478A234.  THE WEAR STRIP IS TO BE REPLACED PRIOR TO THE ACCUMULATION OF 25 FLIGHT CYCLES.
